


default search action
"Numerical approximation of solution of an inverse heat conduction problem ..."
Abdollah Shidfar, R. Pourgholi (2006)
- Abdollah Shidfar, R. Pourgholi:
Numerical approximation of solution of an inverse heat conduction problem based on Legendre polynomials. Appl. Math. Comput. 175(2): 1366-1374 (2006)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.